# SDR ABXA2022092093

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 51,516 hours, 22,965 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RIGHT FMC FAILED. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED RIGHT FMC IAW MEL 34-61-1-1A. MAINTENANCE PRCEDURES COMPLIED WITH. PLACARD INSTALLED. AICRAFT RETURNED TO SERVICE.
